# SDR COMA0360153

- Difficulty date: March 16, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 20,030 hours, 19,660 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5930 GEAR DISAGREE WARNING, NLG FAILED TO RETRACT.ADJUSTED THE NLG "CENTERED" PROXIMITY SENSOR.
